# SDR CALA2022121903431

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: D5347218820200
- Condition: Corroded
- Location: Fr68-69
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT Y1292 FR68-FR69 CORRODED AT FR68. REMOVED AND REPLACED FLOOR SUPPORT Y1292 FR68 TO 69 I.A.W SRM 51 -42-11-001 AND APPLIED TOP COAT I.A.W SRM 51-23-11. EMP: V934614 WC: 41180 STA: ST ENG BFM
